# SDR REXA2014102001066

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 17,124 hours, 16,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT STRIP AT SEAT 7C IS DIM & FLICKERS INTERMITTENTLY.  R & R EMER LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
